| Model Number |
EVOLUTFX-23 |
| Medical Device Problem Codes |
Gradient Increase (1270); Patient Device Interaction Problem (4001); Thickening of Material (4056); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Dyspnea (1816); Heart Failure/Congestive Heart Failure (4446); Transvalvular Pressure Gradient Increased (4854)
| Date of Event |
07/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 1 year and 2 months following the implant of a transcatheter aortic valve, an echocardiogram was performed revealing moderate aortic stenosis and a mean gradient of 30 millimeters of mercury (mmhg).Approximately 4 days later, the patient reported increased shortness of breath.Approximately 4 months later, a computed tomography (ct) scan was performed, demonstrating hypoattenuated leaflet thickening (halt).An echocardiogram was performed the following day revealing the mean gradient had increased to 35 mmhg.Approximately one month later, the patient was hospitalized due to shortness of breath and increased work of breathing, where they were diagnosed with congestive heart failure (chf).The patient was started on anti-coagulation medicine, andwill return for a repeat echocardiogram to evaluate for potential further treatment options.
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.